# SDR AUS20031324

- Difficulty date: December 18, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: D0FF10300JR
- Condition: Faulty
- Location: Dc System
- Part time: 1,925 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) ALTERNATOR SUSPECT FAULTY. ALTERNATOR BENCH TESTED OK, BUT REPLACED DUE TO HIGH HOURS.  FAULT HAS NOT REOCCURRED SINCE.
